# SDR AALA20090611TUL04

- Difficulty date: June 11, 2009
- Submitted: June 16, 2009
- Operation: Air carrier
- Aircraft: N498AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49736
- Aircraft time: 57,676 hours, 29,579 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT CUSP CORRODED BENEATH FWD GIRT BAR FITTING AT AFT SERVICE DOOR.  INSTALLED CUSP REPAIR DOUBLER PER AARD 53-20-00-16.
